MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2535-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.Trend analysis did not reveal an unfavorable trend.(note: description provided here because no relevant result code is available.).
 
Event or Problem Description
Nstemi/unstable angina due to restenosis of a stent placed distal to original target lesion.This particular stent is not part of the tryton side branch stent or the des within the tryton.The stent that restenosed was a bail out stent placed during index procedure far distal to the original lesion.The bailout stent during the index procedure was due to distal dissection involving the main branch.Lcx (culprit vessel), 95% stenosis treated with elunir stent and om with 75% stenosis.Per physician, om may have had contributed to the event but not the culprit vessel.An incidental finding was restenosis of the side branch portion of the tryton.A decision was made to place a short des in this location.It is unlikely that this contributed to presentation of nstemi.In other words, this was a non-culprit site.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7870855
Report Number3007210870-2018-00012
Device Sequence Number1835492
Product Code MAF
UDI-Device Identifier00894588002149
UDI-Public00894588002149
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2019
Device Catalogue NumberT5-2535-191-US
Device Lot NumberUCB24B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR